Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of steroids and mercury

Good Day! I have a little query regarding a skin condition. What can be the possible side effects of steroids and mercury, even after diluting it with other creams? The country in which I live, fair skin is considered beautiful while my natural brown is not. Help!
Wed, 19 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Elemental and methylmercury are toxic to the central and peripheral nervous systems.

The inhalation of mercury vapour can produce harmful effects on the nervous, digestive and immune systems, lungs and kidneys.

Steroids cause side effects only when used for a period of long time.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi,
General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin whitening


What are the side effects of steroids and mercury

Hello, Elemental and methylmercury are toxic to the central and peripheral nervous systems. The inhalation of mercury vapour can produce harmful effects on the nervous, digestive and immune systems, lungs and kidneys. Steroids cause side effects only when used for a period of long time. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician